# SDR QXEA000039

- Difficulty date: January 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 3,676 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MFR - SMOKE WARNING LIGHT ILLUMINATED FOR SHORT PERIOD NUMEROUS TIMES IN FLIGHT.  INSPECTED BAGGAGE COMPARTMENT.  NO SMOKE NOTED.  SMOKE DETECTOR TESTED OK.  REMOVED AND REPLACED NR 1 AND NR 2 BAGGAGE COMPARTMENT SMOKE DETECTORS.  OPERATIONAL TEST OF BAGGAGE SMOKE DETECTION SYSTEM GOOD.  AIRCRAFT RETURNED TO SERVICE.
